| Catalog Number |
VCP917H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Pain (1994); Not Applicable (3189)
| Date of Event |
09/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: weight, bmi at the time of index procedure what tissue location of the placement of suture? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? how was suture initially placed (interrupted or continuous)? was there any precipitating stress factor for the sutures pulling out of the tissue? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement and during any re-operation? what was the appearance of the suture during the second procedure? other relevant patient history/concomitant medications if applicable, will product be returned, return date, tracking information what is physician¿s opinion as to the etiology of or contributing factors to this event what is the patient current status?.
Event or Problem Description
It was reported that the patient underwent physiological delivery on (b)(6) 2018 and suture was used on perineal ii laceration.On (b)(6) 2018, the patient¿s wound split fully and the patient complained of pain.The patient¿s symptoms were relieved after suture removal.Additional information has been requested.
Additional Manufacturer Narrative
Pc(b)(4).Additional information was requested and the following was obtained: what is the patient current status?stable the following additional information was requested buy unavailable: the patient demographic info: weight, bmi at the time of index procedure unk what tissue location of the placement of suture? unk what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? unk how was suture initially placed (interrupted or continuous)? unk was there any precipitating stress factor for the sutures pulling out of the tissue? unk did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement and during any re-operation? unk what was the appearance of the suture during the second procedure?unk if applicable, will product be returned, return date, tracking information: unk.